User Profile
I sometimes have a fluttering sensation in the center of my upper chest along with lightheadedness and funny feeling (tingly??) arms and hands. Any ideas what might cause this, and should I consult a physician? Sometimes when this happens, my pulse seem to be very strong and hard.

I take Prozac for anxiety.
Did you find this post helpful?
|

replied June 28th, 2011
Extremely eHealthy
yes u should ask Dr, be specific, write down details
|
Did you find this post helpful?

User Profile
replied June 28th, 2011
Thanks - it's been occurring regularly of late, and it worries me.
|
Did you find this post helpful?

User Profile
replied June 28th, 2011
Experienced User
Definitely see your doctor that put you on prozac. I'm on anti depressants/anxieties too. Anxiety is a weird thing, it can mimic so many things. You could ask for a blood test to check your hormone and thyroid levels, to rule out anything else. I just mention that because I had that done and it gave me peace of mind. I'm not a doctor.
Tell your doctor what's going on and I'm sure they can fix it. It'll be ok

-Christy
|
Did you find this post helpful?

replied June 29th, 2011
Hey, go to the doctor and ask why this is happening.
|
Did you find this post helpful?
Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....